MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-A0
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The loss of therapy/no therapy questionnaire was reviewed.Based on this review, the incorrect questionnaire was completed.Never achieving therapy, implanting the device off-label, not achieving paresthesia on the table, not performing an x-ray immediately after the implant procedure to confirm device placement, and inadequate fixation have been ruled out.Additionally, improper surgical technique, severe force applied to the implant, excessive twisting and stretching, the patient having contraindicating conditions, the patient recently going through an mri, and the patient having non-curonix devices implanted have been ruled out as potential causes as well.However, the patient recently lost a lot of weight, which contributed to the neurostimulator becoming visible through the skin.The stimulator is used to treat pain.The cause of the increased pain is due to migration.However, the cause of migration is due to the patient losing a lot of weight (no fault found).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy.Loss of therapy/no therapy rates remain acceptably low; thus, a capa is not required at this time.Loss of therapy/no therapy rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported they stopped using their device due to increased pain in their ankle.Migration was confirmed via x-ray which revealed the neurostimulator migrated over the joint line.An explant procedure was performed on (b)(6) 2025.No further issues have been reported.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key23809958
Report Number3010676138-2025-00285
Device Sequence Number20760143
Product Code GZF
UDI-Device Identifier00818225020464
UDI-Public(01)00818225020464(17)241001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2024
Device Model NumberSTQ4-RCV-A0
Device Lot NumberSWO100522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale